# SDR SWAA111004

- Difficulty date: February 15, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 44,759 hours, 35,894 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7530 · Compressor Bleed Control
- Part: Motor
- Part number: 7064004
- Part serial: 11883V
- Condition: Sheared
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, INITIAL INPUT NORMAL, AT 89 PERCENT NR 1 ENGINE FAILED TO ADVANCE N1 ANY FURTHER.  REMOVED AND REPLACED NR 1 ENGINE VBV MOTOR AND SHAFT PER MM.
